# SDR DALA2023100408197

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 70,361 hours, 26,622 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 01 RT SLIDE ARMED LIGHT INOPERATIVE. CORRECTIVE ACTION CLEANED CONTACTS ON SLIDE LIGHT ASSY, LIGHT OPS NORM ON NUMEROUS CYCLES. (9519888)
